# SDR DXTA200300131

- Difficulty date: September 29, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 2,971 hours, 1,897 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Temp
- Part time: 2,971 hours, 1,897 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL330 THE COCKPIT TEMP CIRCUIT BREAKER POPPED, COCKPIT AIR-CONDITIONING PAC WOULD NOT STOP BLOWING HOT AIR. EICAS WARNING “DU-HOT” ILLUMINATED, AFTER LOSING DU 1 & 2 ELECTED TO DIVERT INTO LBL. DURING DESCENT INTO LBL STARTED LOSING DU 4 & 5, EMERGENCY DECLARED. - CHECKED CIRCUIT BREAKER AND WIRING, ALL CHECKED GOOD, RAN AIRCRAFT WITH APU AND BOTH ENGINES ALL CHECKED GOOD. REPLACED TEMP CONTROLLER AND SENSOR AS PRECAUTIONARY, OPS CHECKED GOOD IAW CESSNA 750 MM CHAPTER 21-00
